# SDR AALA202211075418

- Difficulty date: October 19, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 35,858 hours, 14,865 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT HAND HORIZONTAL STABILIZER RIB LOCATED AT FIRST STIFFENER FROM THE FRONT SPAR, STABILIZER STA 129.50. REPAIRED RIB PER SRM 55-10-09-2R-4.
